Issue Title
Vol 22, No 2 (2021) Fractional Derivatives Applied to Epidemiology Abstract  PDF
N. Z. Monteiro, S. R. Mazorche
Vol 21, No 3 (2020) On Equilibria Stability in an Epidemiological SIR Model with Recovery-dependent Infection Rate Abstract  PDF
A. D. Baez Sanchez, N. Bobko
Vol 24, No 3 (2023) Stochastic Modeling of a Measles Outbreak in Brazil Abstract  PDF
M. Lau, Z. G. Arenas
1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Desenvolvido por:

Logomarca da Lepidus Tecnologia